Breast lump from finasteride, I think

I took finasteride for a year and developed gyno from it. When i noticed the lump in my left chest i stopped taking it. However, what happened was weird. After stopping finasteride for like more than a month, the hard lump in my left chest disappeared but at the same time a hard lump appeared in my right chest. My left nipple is still swollen and big though. But on pressing it i dont feel a lump.

I want to know whether this gyno will go back on its own or if surgery is must. I never had gyno before and i’m 100% sure its from finasteride.

If the lump remains, you should see a doctor. Breast cancer is very rare in men, but it does happen.

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =